Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Dark spots on cheeks. Used melalite cream, burning, itching, redness. Suggestions?

I am 20 years old female from I have used melalite 15 cream for dark spots on cheeks.The next day morning i felt a very bad burning and itching sensation and the area where i applied becam red,from the moment i stopped using it but still the itching sensation is persisting...plz doctor suggest some good way to get rid of it and what should i do or should i need a treatment....i hav just used it only one night...plz help doctor
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  883
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hello dear melalite cream causes irritation. It is quiet common with it.
You should not have kept it applied for night. Actually initially it should be applied for 2 hours and then washed.
Any way nothing to worry. Stop applying the cream now. Use mometasone cream once in night for 7 days. Apply and keep it over night.
You will get relief.
After 7 days you can start using melalite. Better take melalite xl.
Thank you
Answered: Fri, 15 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor